# SDR AWXA200201053

- Difficulty date: October 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,528 hours, 49,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Row 11 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK EMERGENCY ESCAPE PATH LIGHTS FAILED OPERATIONAL TEST ON TASKCARD I1M05002. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY BATTERY PACK AT SEAT ROW 11 LT, OPERATIONAL CHECK WAS GOOD.
